r -regular families of graph automorphisms
Emerging
1
Citations16
Refs2019
Year
Search Works
Work Details
- DOI 10.1016/j.ejc.2018.12.002
- OpenAlex ID W2910524166
- Type Article
- Language EN
- Published 14 Jan 2019
- Volume 79
- Pages 97–110
- Source European Journal of Combinatorics
- Publisher Elsevier BV
- FWCI 0.44
- Countries 3
- Institutions 4
- Added 10 Oct 2025
- Updated 25 Sep 2026
External Links
MENU
0
r -regular families of graph automorphisms
Article 2019 EN Bronze
1
Citations
16
References
2
Authors
0.44
FWCI
Citations by Year
Last 1 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Robert Jajcay Corresponding | University of Primorska (SI) Comenius University Bratislava (SK) | |
| 2 | Gareth Aneurin Jones Corresponding | University of Southampton (GB) Matej Bel University (SK) |
Related Works
10Data: OpenAlex